# SDR CA010626028

- Difficulty date: June 12, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 5,457 hours
- Engine: Ge CF343A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) THREAD SEPARATION ON TAKEOFF WHICH INDUCED DAMAGE TO WHEEL WELL AREA.
